# SDR VNAA0109018

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 16,676 hours, 15,178 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 95050368
- Condition: Failed
- Location: Right
- Part time: 604 hours, 518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CARGO SMOKE AND FIRE DETECT LIGHTS WERE INTERMITTENTLY COMING ON.   MAINTENANCE INSPECTED AND REPLACED THE NUMBER 2 DATA ACQUISITION UNIT IN ACCORDANCE WITH 31-00-00.  OPERATION CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
